# SDR HALA2019011600024

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 22,065 hours, 3,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Slide
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB SLIDE UPPER LIP MISSING. DEFERRED PER CDL 55-01 UNTIL SLIDE SLIP CAN BE REPLACED. LP 4978283, 4978294.
